# SDR SWAA093359

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 18,450 hours, 10,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS TRACK COVER BROKEN.  R&R COVER PER MM.
